Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The nonorientable genus of $K_n$

Author: J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 74 (1968), 354-358
This work is cited by: Bull. Amer. Math. Soc., Volume 74, Number 2 (1968), 347--353
MathSciNet review: 0220624
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9904(1968)11952-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia